# SDR DL72S952954

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED.  THE LOWER FWD CORNER OF THE L1 MAIN ENTRANCE DOOR HAS A 2 INCH CRACK (VIEWED FROM LWR FWD LIGHTING HOLE).  REPAIRED PER MM 52011091, PAGE 805.
